increase the dosage to 25mg??? thanks
Do not increase the dosage without Dr approval. Too much of this kind of medication can lead to priapism which can permanently damage the delicate tissues within the penis. Ask the Dr who ordered it what to do. Perhaps blood flow to the penis is not your issue. All these drugs do is increase blood flow into the penis allowing it to engorge and become erect. There must be some kind of stimulation to achieve an erection. If there is damage to the nerves, drugs like these may not help.
- Levitra Information for Consumers
- Levitra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levitra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2010 • 2 answers
Updated 6 Sep 2010 • 1 answer
Updated 21 Aug 2011 • 1 answer
Updated 18 May 2012 • 1 answer
Updated 2 Jan 2018 • 1 answer